# SDR AALA202101149002

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,482 hours, 7,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE CLOSET FORWARD LEFT LOWER EMERGENCY EXIT LIGHT IN PASSENGER CABIN (1 EA).  REPLACED CLOSET FORWARD LEFT LOWER EMERGENCY EXIT LIGHT IN PASSENGER CABIN (1 EA) 361WL1, PER AMM 33-51-18-800-001-A.
